# SDR MALA010347

- Difficulty date: March 30, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Linkage
- Part number: 7227150125
- Condition: Worn
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA, CONNECTING LINKS ARE WORN AT RT ELEVATOR TRIM TAB PUSH / PULL TUBES. MX REMOVED AND REPLACED LINKS. PN (2) 7227150-125.
